# SDR MALA080205

- Difficulty date: November 16, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 25,063 hours, 27,749 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS COMPOSITE DAMAGE.  REPAIRED IAW EO NR S51031.
